Thursday, December 02, 2004

New Sensation(s)

I picked up my new prescription yesterday and happily started my new regimen, despite the rather unfortunate combination of side effects(I was assured by my pharmacist that these will go away after a couple days) of nausea and dizziness. Nausea, as everyone knows, isn't much fun. The dizziness, which adds to the nausea, gives me a headache as well.

Basically, expect my angry posts to become more frequent, as I lose patience with our clients. You've been warned.

Also among my purchases last night was a new blood pressure monitor- which works like a charm and also reassures me that things are getting better- this morning's reading was 124/64. Not bad, not bad.

1 Comments:

Blogger The Redhead said...

Dude, watch your side effects. My dad took one type of cholesterol medication that made him Very Angry all the time. There are several to choose from so if the effects end up being long-term unpleasant, don't be afraid to ask!!

8:15 AM  

Post a Comment

<< Home